This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Hi, I am a 19 year old male. and for the past 6 months i have been having complications with my penis and inside of my anus. I have been tested for all Std's and their all negative, including trich. My doctor has given me Metronidazole, and Doxycycline to help my problem. The problem is my penis gets real itchy on the inside and the only way to scratch is to masturbate. Then the inside of my anus gets real itchy. Ive seen 2 doctors. The first one gave me Doxycycline and that made the itching and discharge stop but now it is back. I went to another doctor monday and he said it was normal and the discharge im noticing is really just my prostate giving off juices. its annoying and i dont know what to do. Im really oout of Ideas. Cam someone please help!!!
The main treatment for bacterial prostatitis is antibiotics to cure the infection. If you have acute prostatitis, you may need to be hospitalized for a few days to receive antibiotics intravenously. Some of these treatments may also be tried for chronic nonbacterial prostatitis. However, there's no strong evidence that antibiotic therapy is useful for nonbacterial prostatitis.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.